# SDR AWXA200601044

- Difficulty date: June 17, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630089
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C15 CHECK DISCOVERED WEB AT BS 178 BULKHEAD CRACKED, .125 INCHES, AT WL 234 AND BL 9.0R.  MAINTENANCE CUT OUT DAMAGED PORTION AREA IAW BOEING 737-300 SRM 53-10-08-2R9.  MAINTENANCE INSTALLED DOUBLER AND FILLER REPAIR AT BS 178 BULKHEAD, WL 234 AND BL 9.0R IAW BOEING 737-300 SRM 53-10-08-2R9 FIG 201.
